sexologist-icon
Am i pregnant?
I have been on yamini for 3 months. My dermatologist prescribed azithromycine for 3days on 27th, 28th & 29th january 2017. I had unprotected sex on 3rd feb 2017 and my partner ejaculated within me. Did not take any emergency pill. My pills (yamini) ended on7th feb and on 10th feb i got very little bleeding and no bleeding since then. My due date for period was 10th feb. Am i at a risk of getting pregnant?
135 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

If you are already taking yamini then no need to take any protection or emergency contraceptives it is in itself is contraceptives I
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.